RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 4, Pages 522–545 (Mi mz2722)  

This article is cited in 6 scientific papers (total in 6 papers)

Attractors of dissipative hyperbolic equations with singularly oscillating external forces

M. I. Vishik, V. V. Chepyzhov

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We study a uniform attractor $\mathscr A^\varepsilon$ for a dissipative wave equation in a bounded domain $\Omega\Subset\mathbb R^n$ under the assumption that the external force singularly oscillates in time; more precisely, it is of the form $g_0(x,t)+\varepsilon^{-\alpha}g_1(x,t/\varepsilon)$, $x\in\Omega$, $t\in\mathbb R$, where $\alpha>0$, $0<\varepsilon\leqslant1$. In $E=H_0^1\times L_2$, this equation has an absorbing set $B^\varepsilon$ estimated as $\|B^\varepsilon\|_E\leqslant C_1+C_2\varepsilon^{-\alpha}$ and, therefore, can increase without bound in the norm of $E$ as $\varepsilon\to0+$. Under certain additional constraints on the function $g_1(x,z)$, $x\in\Omega$, $z\in\mathbb R$, we prove that, for $0<\alpha\leqslant\alpha_0$, the global attractors $\mathscr A^\varepsilon$ of such an equation are bounded in $E$, i.e., $\|\mathscr A^\varepsilon\|_E\leqslant C_3$, $0<\varepsilon\leqslant1$.
Along with the original equation, we consider a “limiting” wave equation with external force $g_0(x,t)$ that also has a global attractor $\mathscr A^0$. For the case in which $g_0(x,t)=g_0(x)$ and the global attractor $\mathscr A^0$ of the limiting equation is exponential, it is established that, for $0<\alpha\leqslant\alpha_0$, the Hausdorff distance satisfies the estimate $\operatorname{dist}_E(\mathscr A^\varepsilon,\mathscr A^0)\leqslant C\varepsilon^{\eta(\alpha)}$, where $\eta(\alpha)>0$. For $\eta(\alpha)$ and $\alpha_0$, explicit formulas are given. We also study the nonautonomous case in which $g_0=g_0(x,t)$. It is assumed that sufficient conditions are satisfied for which the “limiting” nonautonomous equation has an exponential global attractor. In this case, we obtain upper bounds for the Hausdorff distance of the attractors $\mathscr A^\varepsilon$ from $\mathscr A^0$, similar to those given above.

DOI: https://doi.org/10.4213/mzm2722

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:4, 483–504

Bibliographic databases:

UDC: 517.95
Received: 31.03.2005

Citation: M. I. Vishik, V. V. Chepyzhov, “Attractors of dissipative hyperbolic equations with singularly oscillating external forces”, Mat. Zametki, 79:4 (2006), 522–545; Math. Notes, 79:4 (2006), 483–504

Citation in format AMSBIB
\Bibitem{VisChe06}
\by M.~I.~Vishik, V.~V.~Chepyzhov
\paper Attractors of dissipative hyperbolic equations with singularly oscillating external forces
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 4
\pages 522--545
\mathnet{http://mi.mathnet.ru/mz2722}
\crossref{https://doi.org/10.4213/mzm2722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251141}
\zmath{https://zbmath.org/?q=an:1124.37046}
\elib{https://elibrary.ru/item.asp?id=9210523}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 4
\pages 483--504
\crossref{https://doi.org/10.1007/s11006-006-0054-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700020}
\elib{https://elibrary.ru/item.asp?id=14744568}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645990323}


Linking options:
  • http://mi.mathnet.ru/eng/mz2722
  • https://doi.org/10.4213/mzm2722
  • http://mi.mathnet.ru/eng/mz/v79/i4/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chepyzhov V. V., Pata V., Vishik M. I., “Averaging of nonautonomous damped wave equations with singularly oscillating external forces”, J. Math. Pures Appl. (9), 90:5 (2008), 469–491  crossref  mathscinet  zmath  isi  scopus
    2. Vishik M. I., Pata V., Chepyzhov V. V., “Time averaging of global attractors of nonautonomous wave equations with singularly oscillating external forces”, Dokl. Math., 78:2 (2008), 689–692  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. Yan X., “Dynamical Behaviour of Non-Autonomous 2D Navier–Stokes Equations with Singularly Oscillating External Force”, Dynam. Syst., 26:3 (2011), 245–260  crossref  mathscinet  zmath  isi  elib  scopus
    4. Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V.V., Goritsky A.Yu., “Homogenization of trajectory attractors of 3D Navier–Stokes system with randomly oscillating force”, Discret. Contin. Dyn. Syst., 37:5 (2017), 2375–2393  crossref  mathscinet  zmath  isi  scopus
    5. Chepyzhov V.V., Conti M., Pata V., “Averaging of Equations of Viscoelasticity With Singularly Oscillating External Forces”, J. Math. Pures Appl., 108:6 (2017), 841–868  crossref  mathscinet  zmath  isi  scopus
    6. Bekmaganbetov K.A., Chechkin G.A., Chepyzhov V.V., “Weak Convergence of Attractors of Reaction-Diffusion Systems With Randomly Oscillating Coefficients”, Appl. Anal., 98:1-2, SI (2019), 256–271  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:400
    Full text:121
    References:43
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020